No Cover Image

Journal article 561 views

SOLVING A NONLINEAR PSEUDO-DIFFERENTIAL EQUATION OF BURGERS TYPE

Neils Jacob, ALEXANDER POTRYKUS, Jiang-lun Wu Orcid Logo

Stochastics and Dynamics, Volume: 08, Issue: 04, Pages: 613 - 624

Swansea University Authors: Neils Jacob, Jiang-lun Wu Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Stochastics and Dynamics
ISSN: 0219-4937 1793-6799
Published: World Scientific Pub Co Pte Lt 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7451
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 04
Start Page: 613
End Page: 624